his paper is concerned with the existence and multiplicity of solutions for the fractional variable order Choquard type problem (Formula presented.) where (Formula presented.) and (Formula presented.) are two fractional Laplace operators with variable order (Formula presented.) and with different variable exponents (Formula presented.) and (Formula presented.). Here (Formula presented.) is a bounded smooth domain with at least (Formula presented.), λ is a real parameter, β, μ and k are continuous variable parameters, while F is the primitive function of a suitable f. Under some appropriate conditions on β and k, through variational methods, we prove existence and multiplicity of solutions for the above problem.

Zuo, J., Fiscella, A., Bahrouni, A. (2022). Existence and multiplicity results for p(.)&q(.) fractional Choquard problems with variable order. COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 67(2), 500-516 [10.1080/17476933.2020.1835878].

Existence and multiplicity results for p(.)&q(.) fractional Choquard problems with variable order

Fiscella A
;
2022

Abstract

his paper is concerned with the existence and multiplicity of solutions for the fractional variable order Choquard type problem (Formula presented.) where (Formula presented.) and (Formula presented.) are two fractional Laplace operators with variable order (Formula presented.) and with different variable exponents (Formula presented.) and (Formula presented.). Here (Formula presented.) is a bounded smooth domain with at least (Formula presented.), λ is a real parameter, β, μ and k are continuous variable parameters, while F is the primitive function of a suitable f. Under some appropriate conditions on β and k, through variational methods, we prove existence and multiplicity of solutions for the above problem.
Articolo in rivista - Articolo scientifico
35J60; 35R11; 35S15; 47G20; Choquard type nonlinearity; fractional Laplacian; variable exponent; variational methods;
English
500
516
17
Zuo, J., Fiscella, A., Bahrouni, A. (2022). Existence and multiplicity results for p(.)&q(.) fractional Choquard problems with variable order. COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 67(2), 500-516 [10.1080/17476933.2020.1835878].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/338154
Citazioni
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 12
Social impact